| Catalog Number |
121936158 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Pain (1994); Not Applicable (3189)
| Date of Event |
04/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states the surgeon stated patient had three previous surgeries but had not dislocated with this last revision.She was complaining of pain and insisted surgery.The surgeon found the cup to be well fixed but decided to remove.He then used another manufactured rev.Cup.Doi: (b)(6) 2017; dor: (b)(6) 2018; left hip.
Additional Manufacturer Narrative
(b)(4) no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.